FDA: antibiotic recalled due to visible particles

Tools
  • Print
  • 0 Comments
By AP

Created:

Updated: Tue, 15 Oct 2013 06:16:50 EST

WASHINGTON (AP) — Federal health officials are alerting doctors to the recall of an injectable antibiotic made by B. Braun Medical, due to floating particles found in vials of the drug. The Food and Drug Administration posted the notice late Tuesday, warning health professionals that the company has recalled lot H3A7444 of its Cefepime for Injection USP and Dextrose Injection USP. Visible particles were found in a sample from the lot, including specs of metal, cotton fiber and hair. The agency warned that using the drug could result in blood clots causing stroke, heart attack and other catastrophic problems. The drug was distributed to hospitals, pharmacies and medical suppliers nationwide, according to the agency's release. Patients experiencing health problems should contact their physician and report all issues to the company at 1-800-854-6851.

What's on WGXA

What's On Now

11:30 PM - Two and a Half Men

What's On Next

12:00 AM - Dish Nation

Tonight

8:00 PM Utopia

9:00 PM New Girl

9:30 PM The Mindy Project

10:00 PM WGXA News @ 10pm

What's On Now

11:35 PM - Jimmy Kimmel Live

What's On Next

12:37 AM - Nightline

Tonight

8:00 PM Dancing with the Stars - the results

9:00 PM Marvel's Agents of S.H.I.E.L.D.

10:00 PM Forever